# SDR SWIA972130

- Difficulty date: November 18, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 4,863 hours, 6,992 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FRONT WINDSHIELD SHATTERED.  INSPECTED AND FOUND OUTER LAYER OF GLASS TO BE CRACKED.  NO DAMAGE TO INNER LAYERS.  INSTALLED SERVICEABLE CAPTAIN WINDSHIELD IAW EMB MM 56-10-01.  ALSO SEE ATTACHED RII 56-301 CARD.  WINDSHIELD HEAT CHECKS GOOD.  PRESSURIZATION CHECK OF AIRCRAFT FOUND GOOD.  CAPTAIN WINDSHIELD OPS CHECKS GOOD.  P/N ON: NP151311-1, S/N ON: 00217H4749, S/N OFF: 98168J8562.
